# SDR 97ZZZX4395

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908PG
- Make and model: Boeing 727276
- Aircraft serial: 20951
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Airstair Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT AIRSTAIR AMBER LIGHT CAME ON JUST AFTER TAKEOFF.  ADJUSTED UPPER HANDLE MICROSWITCH.  OPS CHECKED OK.  NO PARTS REQUIRED.
